×

On the strong mixing and weak Bernoulli conditions. (English) Zbl 0396.60038


MSC:

60G10 Stationary stochastic processes
60B05 Probability measures on topological spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ibragimov, I. A.; Solev, V. N., A condition for regularity of a Gaussian stationary process, Soviet Math. Dokl., 10, 371-375 (1969) · Zbl 0188.23403
[2] Ornstein, D. S.; Weiss, B., Finitely Determined Implies Very Weak Bernoulli, Israel J. Math., 17, 94-104 (1974) · Zbl 0283.60072
[3] Rosenblatt, M., A central limit theorem and a strong mixing condition, Proc. Nat. Acad. Sci. Wash., 42, 43-47 (1956) · Zbl 0070.13804
[4] Sarason, D., An addendum to “Past and Future”, Math. Scand., 30, 62-64 (1972) · Zbl 0266.60023
[5] Shields, P., The theory of Bernoulli shifts (1973), Chicago: University of Chicago Press, Chicago · Zbl 0308.28011
[6] Smorodinsky, M., A Partition on a Bernoulli Shift which is not weakly Bernoulli, Math. Systems Theory, 5, 201-203 (1971) · Zbl 0226.60066
[7] Volkonskii, V. A.; Rozanov, Yu. A., Some Limit Theorems For Random Functions I, Theor. Probability Appl., 4, 178-197 (1959) · Zbl 0092.33502
[8] Witsenhausen, H. S., On sequences of pairs of dependent random variables, SIAM J. Appl. Math., 28, 100-113 (1975) · Zbl 0268.60035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.